# SDR IPXA2024082251917

- Difficulty date: August 20, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N615UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64261
- Aircraft time: 20,619 hours, 3,070 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Part number: 1713671
- Part serial: AAKH000321
- Condition: Warning Message
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: J, A

## Discrepancy

DURING FLIGHT WE HAD MULTIPLE EICAS, TEST AND STATUS MESSAGE THAT CONTINUED TO DISPLAY BCU-1 REPLACED AND PFMD GROUND TEST EPGS(BCU-1) TEST "PASS" IAW AMM 24-23-01-000-801 AND AMM 24-23-01-400-801.
